# SDR 2DYA20170412001

- Difficulty date: March 24, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N254MY
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 65,418 hours, 29,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 50313
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A3 INSPECTION FOUND EMERGENCY ESCAPE PATH LIGHTING INOP AT SEATS 1AB THROUGH 8AB. REMOVE AND REPLACE BATTERY PACK AND CHARGER ASSY OP CHECK NORMAL REF AMM 33-51-07. CHARGER P/N 2012-1, S/N 27284 REMOVED.
